CSpace

Browse/Search Results:  1-4 of 4 Help

Selected(0)Clear Items/Page:    Sort:
Some special types of solutions of a class of the (N+1)-dimensional nonlinear wave equations 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2008, 卷号: 56, 期号: 6, 页码: 1569-1579
Authors:  Wang, Deng-Shan;  Yan, Zhenya;  Li, Hongbo
Favorite  |  View/Download:24/0  |  Submit date:2018/07/30
sine-cosine-Gordon equation  double sinh-Gordon equation  separation transformation  Soliton solution  separation transformation approach  
Integrable discretizations of the (2+1)-dimensional sinh-Gordon equation 期刊论文
JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL, 2007, 卷号: 40, 期号: 42, 页码: 12645-12659
Authors:  Hu, Xing-Biao;  Yu, Guo-Fu
Favorite  |  View/Download:23/0  |  Submit date:2018/07/30
A (2+1)-dimensional sinh-Gordon equation and its Pfaffian generalization 期刊论文
PHYSICS LETTERS A, 2007, 卷号: 360, 期号: 3, 页码: 439-447
Authors:  Gegenhasi;  Hu, Xing-Biao;  Wang, Hong-Yan
Favorite  |  View/Download:16/0  |  Submit date:2018/07/30
(2+1)-dimensional sinh-Gordon equation  bilinear form  Backlund transformation  Wronskian  Pfaffianization  
Elliptic function solutions of (2+1)-dimensional long wave - Short wave resonance interaction equation via a sinh-Gordon expansion method 期刊论文
ZEITSCHRIFT FUR NATURFORSCHUNG SECTION A-A JOURNAL OF PHYSICAL SCIENCES, 2004, 卷号: 59, 期号: 1-2, 页码: 23-28
Authors:  Yan, ZY
Favorite  |  View/Download:25/0  |  Submit date:2018/07/30
nonlinear wave equation  sinh-Gordon equation  Jacobi elliptic function  soliton solution